# SDR AALA971958

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER IS CRACKED AT STATION 720B, 3 INCHES AFT OF STATION.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 2, PAGE 4C AND 4E.  (M)
